A new and morphologically distinct population of cavernicolous Poecilia mexicana (Poeciliidae: Teleostei). / Tobler, Michael; Riesch, Rüdiger; de Leon, F. J. Garcia; Schupp, Ingo; Plath, Martin.

In: Environmental biology of fishes, Vol. 82, No. 1, 05.2008, p. 101-108.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)101-108
Number of pages8
JournalEnvironmental biology of fishes
Issue number1
Early online date23 May 2007
Publication statusPublished - May 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 23223716